Saturday, April 19, 2014
Just Diagnosed with Cancer? Chat with Experts

Hair Loss

At a Glance

Hair loss occurs as a result of chemotherapy and other drugs to suppress breast cancer. The depletion of estrogen is often the primary cause of experienced hair loss. When hair grows back, it is often in an altered state: wavier texture, duller color, sparser consistency, thinner feel, dissimilar growth pattern. Remedies include hair regrowth products, trendy headscarves, wigs, extensions, semi-permanent human hair attachments, hair implants.

Community: Hair Loss

Join our community by contributing

Hc_btn_vert_join Hc_btn_vert_share Hc_btn_vert_ask
Happening Now In Our Community

Hot Topic

Arimidex is the most common hormone therapy drug taken by post-menopausal breast cancer survivors. We’re warned about sore and aching bones and joints, the danger of osteoporosis… but no one ever seems to mention the drug’s affect on your hair, and for many of us, it’s the most irritating side effect of all.   Side…

Hair Loss
Community Activity
FILTER BY:
All | Expert Only

Phyllis Johnson, Health Guide, answered POST CHEMO/RADIATION HAIR GROWTH Congratulations on getting back into an active life style after your cancer treatments.…

02/16/09

1 answers

Reply

PJ Hamel, Health Guide, answered How soon after chemo does your hair… Joyce, everybody's different. and everyone's hair grows differently  -…

12/19/08

2 answers

Reply

PJ Hamel, Health Guide, answered Hair loss post-chemo Hi Jan - While thinning hair isn't listed as a side effect of Arimidex, anecdotal evidence suggests…

12/14/08

1 answers

Reply

Phyllis Johnson, Health Guide, answered Can someone tell me how the hair losing… I didn't have exactly the same chemos you have.  On…

11/16/08

3 answers

Reply

Showing 17 - 20 of 23 results
< 3  | 4  |  Page 5 | 6  >

Related Content: Hair Loss